You have free access to this content

Oxonomics

Cover image for Vol. 4 Issue 2

Edited By: Andrew Mell (Managing Editor)

Online ISSN: 1752-5209

Recently Published Issues

See all

Change of Publisher

Oxonomics is no longer published by Wiley-Blackwell. For further information about the journal, please visit the Social Sciences Division of Oxford University website.

Recently Published Articles

  1. You have free access to this content
  2. You have free access to this content
    Making world heritage truly global: The Culture Certificate Scheme (pages 1–9)

    Bruno S. Frey and Paolo Pamini

    Article first published online: 18 DEC 2009 | DOI: 10.1111/j.1752-5209.2009.00033.x

  3. You have free access to this content
    Asymmetric monetary policy with respect to asset markets (pages 26–31)

    Andreas Hoffmann

    Article first published online: 18 DEC 2009 | DOI: 10.1111/j.1752-5209.2009.00036.x

  4. You have free access to this content
    An Interview with Diego Gambetta (pages 21–25)

    Article first published online: 18 DEC 2009 | DOI: 10.1111/j.1752-5209.2009.00035.x

  5. You have free access to this content
    What determines interbank competition? And why should we care? (pages 10–20)

    Christopher Louis Colvin

    Article first published online: 18 DEC 2009 | DOI: 10.1111/j.1752-5209.2009.00034.x

SEARCH

SEARCH BY CITATION